# SDR 98ZZZX4595

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9550E
- Make and model: Blanca 1731ATC
- Aircraft serial: 7531114
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: 105932B
- Condition: Failed
- Location: Hyd Power Pack
- Part time: 1,409 hours
- Component: Prestolite, 195672
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O-RING THAT SEALS OFF THE MOTOR FROM THE RESERVOIR WAS COMPLETELY WORN OUT ALLOWING OIL TO SEEP INTO THE MOTOR.  IT WAS THIS OIL MIXED WITH THE CARBON FROM THE BRUSHES THAT CAUSED GREASE TO BUILD UP AND EVENTUALLY CAUSED THE MOTOR TO FAIL.  ANY AMOUNT OF OIL OR GREASE IN THIS TYPE OF MOTOR WILL PLAY HAVOC ON HOW IT IS SUPPOSED TO OPERATE.  MOTOR FAILED.  ACFT LANDED GEAR UP.  SUBMITTER SUGGESTED CHECKING MOTOR FOR EVIDENCE OF GREASE AND OIL AT ANNUAL INSPECTION.
